Necessary and sufficient conditions for stability of switched nonlinear systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

15 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)117-137
Journal / PublicationJournal of the Franklin Institute
Volume352
Issue number1
Publication statusPublished - 1 Jan 2015

Abstract

This paper investigates stability/asymptotic stability of switched nonlinear systems with potentially unstable subsystems. At first, switched nonlinear Hamiltonian-type systems are considered and several necessary and sufficient conditions of stability/asymptotic stability are developed via the maximum energy function based method. Based on the new stability results obtained and the method of Hamiltonian realization, several necessary and sufficient conditions of stability/asymptotic stability are then presented for ordinary switched nonlinear systems with potentially unstable subsystems. A numerical example and its simulations illustrate the effectiveness of the obtained stability results.